Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 146, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 5, 2014, 8:39 AM CDT for Labette County, Kansas. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2014, 8:39 AM CDT (13:39 UTC)
- Expired
- Jun 5, 2014, 9:15 AM CDT
- In force
- 36 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Labette County, KS
The radar
The Tulsa radar (KINX), 105 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 8:40 AM CDT | TSTM WND GST 60 | Oswego, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 4:46 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 583 J/kg
- Mixed-layer CIN
- -346 J/kg
- Mixed-layer LCL
- 1170 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
248
WUUS53 KICT 051339
SVRICT
KSC099-051415-
/O.NEW.KICT.SV.W.0146.140605T1339Z-140605T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
839 AM CDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LABETTE COUNTY IN SOUTHEAST KANSAS...
* UNTIL 915 AM CDT
* AT 838 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MCCUNE TO 12 MILES SOUTHWEST OF EDNA...AND MOVING
EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
BARTLETT AND CHETOPA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 9508 3699 9545 3700 9546 3730 9507
3719 9506 3700 9507
TIME...MOT...LOC 1339Z 270DEG 41KT 3734 9492 3691 9546
HAIL...<.75IN
WIND...70MPH
$$
COOK2 follow-up statements
233
WWUS53 KICT 051351
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
851 AM CDT THU JUN 5 2014
KSC099-051415-
/O.CON.KICT.SV.W.0146.000000T0000Z-140605T1415Z/
LABETTE KS-
851 AM CDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LABETTE COUNTY UNTIL 915 AM CDT...
AT 848 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES EAST OF MCCUNE TO 10 MILES SOUTH OF EDNA...
AND MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
CHETOPA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 9508 3699 9545 3700 9546 3730 9507
3719 9506 3700 9507
TIME...MOT...LOC 1351Z 270DEG 41KT 3734 9475 3691 9529
HAIL...<.75IN
WIND...70MPH
$$
COOK413
WWUS53 KICT 051410
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
910 AM CDT THU JUN 5 2014
KSC099-051421-
/O.EXP.KICT.SV.W.0146.000000T0000Z-140605T1415Z/
LABETTE KS-
910 AM CDT THU JUN 5 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LABETTE COUNTY
WILL EXPIRE AT 915 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3699 9508 3699 9545 3700 9546 3730 9507
3719 9506 3700 9507
TIME...MOT...LOC 1411Z 270DEG 41KT 3734 9446 3691 9501
$$
COOKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 5:46 AM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jun 5, 5:46 AM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 546 AM CDT THU JUN 5 2014 ...UPDATED FOR 12Z AVIATION DISCUSSION... .MESOSCALE DISCUSSION... ISSUED AT 514 AM CDT THU JUN 5 2014 SEVERAL CLUSTERS OF PROGRESSIVE WIND PRODUCING STORMS AND SOME WITH VERY LARGE HAIL...POSSIBLY WIND DRIVEN...CONTINUE TO AFFECT CENTRAL KANSAS. DESTRUCTIVE WINDS OF NEAR 75 MPH HAVE ALREADY BEEN REPORTED AS WELL AS UP TO BASEBALL SIZE HAIL. VERY HEAVY RAINFALL AND REPEAT STORM CORES WILL PRODUCE MINOR LOWLAND FLOODING AS WELL. THE SOUTHERN EDGE OF THIS COMPLEX STILL LOOKS TO AFFECT AT LEAST THE NORTHERN PART OF THE WICHITA METRO AREA AND PERHAPS A BIT FURTHER SOUTH OVER THE NEXT COUPLE OF HOURS. KED && .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 246 AM CDT THU JUN 5 2014 PROGRESSIVE DERECHO DEVELOPING ACROSS FAR WESTERN KANSAS WHICH WILL IMPACT PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS EARLY THIS MORNING. RADAR TRENDS SUGGEST THE HRRR AND RAP ARE TOO FAR NORTH WITH THE TRACK WHICH SUGGESTS IMPACT AS FAR SOUTH AS THE WICHITA METRO LOOKS REASONABLE WITH SOUTHERN EXTENT OF WATCH 226. DESTRUCTIVE WINDS IN EXCESS OF 75 MPH WINDS ARE EXPECTED WITH THE MESO/BOWING SEGMENT. WIND DRIVEN HAIL IS POSSIBLE...HOWEVER HAIL SIZE IS MORE LIKELY TO BE GOLF BALL OR LESS...THOUGH COULD STILL RESULT IN AREAS OF SIGNIFICANT DAMAGE IF COINCIDENT WITH SWATH OF STRONG WINDS. LOCALLY HEAVY RAINFALL COULD PRECEDE THE MAIN CONVECTIVE WIND STORM...ALONG THE WARM ADVECTION FEEDER ARM OF CONVECTION WHICH HAS DEVELOPED ACROSS CENTRAL KANSAS. THE MESOSCALE COMPLEX WILL MOVE QUICKLY INTO EAST CENTRAL AND SOUTHEAST KANSAS BY MID TO LATE MORNING. EXPECT SOME SUBSIDENCE IN THE WAKE OF THIS SYSTEM INTO THE AFTERNOON...MAINLY ACROSS CENTRAL KANSAS. LATEST SHORT TERM MODELS AND IMPLICATIONS OF THE MESOSCALE OUTFLOW LATER TODAY...SUGGEST THE BETTER CHANCES FOR CONVECTION THIS EVENING AND TONIGHT MAY RESIDE CLOSER TO THE OKLAHOMA BORDER OR INTO FAR NORTHERN OKLAHOMA. A MORE DISCERNIBLE SHORTWAVE ALOFT IS EXPECTED TO MOVE ACROSS THE CENTRAL PLAINS AGAIN ON FRIDAY NIGHT...WHICH SHOULD SUPPORT ANOTHER LARGER SCALE MESO-CONVECTIVE SYSTEM THAT WILL IMPACT MUCH OF THE FORECAST AREA WITH SEVERE WEATHER AND ALSO HEAVY RAINFALL. THE REMAINDER OF THE WEEKEND LOOKS VERY ACTIVE WITH EPISODAL SEVERE WEATHER AND HEAVY RAINFALL...THOUGH DAILY TRENDS ON PLACEMENT AND MODE WILL REMAIN SOMEWHAT CHALLENGING DUE TO MESOSCALE INFLUENCES IN THE PRECEDING 12 TO 24 HOURS. DARMOFAL .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 246 AM CDT THU JUN 5 2014 LITTLE IF ANY ADJUSTMENT TO THE OUTER PERIODS WITH THIS FORECAST UPDATE DUE TO HIGHER IMPACT AND FOCUS ON SHORT TERM WEATHER. KED && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 545 AM CDT THU JUN 5 2014 CLUSTER OF PROGRESSIVE SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL CONTINUE TO MOVE EAST-SOUTHEAST FROM CENTRAL INTO SOUTHEAST KANSAS THIS MORNING. SHOWERS AND STORMS MAY FESTER ACROSS SOUTHEAST KANSAS INTO MIDDAY HOWEVER THE SEVERE RISK WILL DIMINISH BY EARLY AFTERNOON. AREAS OF MVFR CIGS MAY PERSIST FOR A TIME IN THE WAKE OF THIS COMPLEX OF STORMS WITH VERY CHAOTIC AND VARIABLE WINDS. CHANCES FOR RENEWED CONVECTION IS POSSIBLE LATE TODAY OR INTO TONIGHT...THOUGH COVERAGE AND INTENSITY IS NOT EXPECTED TO BE AS GREAT. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 86 69 83 68 / 70 60 50 80 HUTCHINSON 84 67 82 67 / 80 60 40 80 NEWTON 82 67 81 66 / 90 60 40 80 ELDORADO 82 67 80 67 / 80 60 50 80 WINFIELD-KWLD 87 69 83 69 / 60 60 50 80 RUSSELL 82 64 82 65 / 80 40 30 70 GREAT BEND 83 65 82 65 / 80 60 40 80 SALINA 82 66 82 66 / 80 30 30 80 MCPHERSON 83 66 81 66 / 90 50 40 80 COFFEYVILLE 85 69 82 69 / 60 60 60 70 CHANUTE 81 68 81 67 / 70 60 50 70 IOLA 80 67 80 67 / 80 60 50 70 PARSONS-KPPF 84 68 82 68 / 70 60 60 70 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 5, 8:36 AM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 836 AM CDT THU JUN 5 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-060845- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 836 AM CDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF SEVERE THUNDERSTORMS WILL CONTINUE MOVING THROUGH SOUTHEAST KANSAS THIS MORNING WITH 60 TO 70 MPH WINDS...QUARTER SIZE HAIL AND LOCALIZED FLOODING POSSIBLE. FLOODING WILL ALSO CONTINUE THIS MORNING INTO THE EARLY AFTERNOON FOR PARTS OF CENTRAL KANSAS. PLEASE SEE LATEST FLOOD WARNINGS FOR ADDITIONAL DETAILS. CHANCES FOR THUNDERSTORMS WILL CONTINUE LATER TODAY AND INTO TONIGHT. A RISK FOR SEVERE STORMS AND HEAVY RAINFALL WILL EXIST MAINLY ACROSS SOUTHEAST KANSAS AND NEAR THE OKLAHOMA BORDER IN SOUTH CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE ON FRIDAY AND THROUGH THE WEEKEND. THE BETTER LIKELIHOOD WILL BE DURING THE EVENING AND OVERNIGHT HOURS...WHEN COMPLEXES OF THUNDERSTORMS ARE EXPECTED TO MOVE EASTWARD ACROSS THE AREA. A RISK FOR SEVERE STORMS AND HEAVY RAINFALL WILL REMAIN IN THE FORECAST THROUGH AT LEAST SATURDAY NIGHT. CHECK LATER OUTLOOKS FOR MORE SPECIFIC DETAILS ON THE DAILY SEVERE WEATHER RISKS. CHANCES FOR THUNDERSTORMS WILL DECREASE BY EARLY NEXT WEEK BUT CONTINUE TO LINGER ACROSS MUCH OF THE AREA. IT IS TOO EARLY TO SPECULATE ON THE RISK FOR ORGANIZED SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED UNTIL LATE MORNING FOR PARTS OF SOUTHEAST KANSAS. SPOTTER ACTIVATION IS ALSO POSSIBLE LATER TODAY OR EARLY TONIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/LAWSON
In the hours before
Local storm report, Jun 5, 8:06 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
806 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 AM FLOOD 11 NW EUREKA 37.94N 96.43W
06/05/2014 GREENWOOD KS LAW ENFORCEMENT
LAW ENFORCEMENT FLOODING AT 260TH STREET AND EAST OF H
ROAD. ALSO REPORTS OF FLOODING ON KANSAS HIGHWAY 99.
&&
VJPLocal storm report, Jun 5, 8:12 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
812 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM TSTM WND DMG 1 N MCPHERSON 38.39N 97.66W
06/05/2014 MCPHERSON KS AMATEUR RADIO
AMATEUR RADIO REPORTS DAMAGE TO A GARAGE DOOR AND TREE AT
EXIT 60 OF INTERSTATE 135. TIME IS ESTIMATED FROM RADAR.
&&
VJPLocal storm report, Jun 5, 8:17 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
817 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 AM TSTM WND GST COFFEYVILLE ARPT 37.10N 95.57W
06/05/2014 M60.00 MPH MONTGOMERY KS ASOS
&&
VJPLocal storm report, Jun 5, 8:31 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
831 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 AM NON-TSTM WND GST SALINA AIRPORT 38.80N 97.65W
06/05/2014 M67 MPH SALINE KS ASOS
&&
VJPLocal storm report, Jun 5, 8:34 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
834 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM TSTM WND GST OSWEGO 38.52N 98.94W
06/05/2014 E60 MPH BARTON KS LAW ENFORCEMENT
&&
VJPLocal storm report, Jun 5, 8:35 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
835 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM TSTM WND GST EDNA 37.06N 95.36W
06/05/2014 E70 MPH LABETTE KS TRAINED SPOTTER
TRAINED SPOTTER ESTIMATES 60 TO 70 MPH WINDS.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 10:47 PM CDT | Special Weather Statement | ICT | Labette | 58 min |
| Jun 5, 2:34 AM CDT | Special Weather Statement | ICT | Barton | 41 min |
| Jun 5, 3:15 AM CDT | Special Weather Statement | ICT | Barton | 45 min |
| Jun 5, 3:34 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Rice | 56 min |
| Jun 5, 3:40 AM CDT | Special Weather Statement | ICT | Russell | 50 min |
| Jun 5, 4:06 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 54 min |
| Jun 5, 4:15 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice | 60 min |
| Jun 5, 4:25 AM CDT | Areal Flood Warning | ICT | Barton | 5 hr |
| Jun 5, 4:51 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 54 min |
| Jun 5, 4:52 AM CDT | Severe Thunderstorm Warning | ICT | Marion | 68 min |
| Jun 5, 4:59 AM CDT | Severe Thunderstorm Warning | ICT | Harvey | 61 min |
| Jun 5, 5:03 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 57 min |
| Jun 5, 5:04 AM CDT | Areal Flood Warning | ICT | Rice | 5 hr |
| Jun 5, 5:07 AM CDT | Areal Flood Warning | ICT | McPherson | 5 hr |
| Jun 5, 5:09 AM CDT | Severe Thunderstorm Warning | ICT | McPherson | 51 min |
| Jun 5, 5:31 AM CDT | Severe Thunderstorm Warning | ICT | Saline | 59 min |
| Jun 5, 5:35 AM CDT | Severe Thunderstorm Warning | ICT | McPherson | 44 min |
| Jun 5, 5:40 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase | 62 min |
| Jun 5, 5:42 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 58 min |
| Jun 5, 5:47 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Rice | 18 min |
| Jun 5, 5:56 AM CDT | Severe Thunderstorm Warning | ICT | Marion, Reno | 47 min |
| Jun 5, 6:08 AM CDT | Areal Flood Warning | ICT | Marion | 5 hr |
| Jun 5, 6:17 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sumner | 58 min |
| Jun 5, 6:19 AM CDT | Severe Thunderstorm Warning | ICT | Chase, Greenwood | 56 min |
| Jun 5, 6:30 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 15 min |
| Jun 5, 6:45 AM CDT | High Wind Warning | ICT | Chase, Ellsworth, Lincoln, McPherson, Marion, Russell and 1 more | 3 hr |
| Jun 5, 6:46 AM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 27 min |
| Jun 5, 6:48 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 57 min |
| Jun 5, 7:12 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 48 min |
| Jun 5, 7:18 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson, Woodson | 57 min |
| Jun 5, 7:41 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 36 min |
| Jun 5, 7:45 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Neosho | 60 min |
| Jun 5, 7:59 AM CDT | Areal Flood Warning | ICT | Allen, Elk, Greenwood, Labette, Neosho, Wilson and 1 more | 5 hr |
| Jun 5, 8:09 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 28 min |
| Jun 5, 9:44 AM CDT | Special Weather Statement | ICT | Wilson | 31 min |
| Jun 5, 12:47 PM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Wilson, Woodson | 5 hr |
| Jun 5, 3:32 PM CDT | River Flood Warning | ICT | Labette, Neosho | 39 hr |
| Jun 5, 3:32 PM CDT | River Flood Warning | ICT | Cherokee, Labette | 57 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.